# SDR AALA20021070

- Difficulty date: July 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FOUND SEAT MOUNTED EMERGENCY LIGHT AT 33G IS INOPERATIVE.  SECURED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
